Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A solution of Hadamard's problem for a restricted class of operators


Author: John E. Lagnese
Journal: Proc. Amer. Math. Soc. 19 (1968), 981-988
MSC: Primary 35.10
DOI: https://doi.org/10.1090/S0002-9939-1968-0231024-7
MathSciNet review: 0231024
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Hadamard, Lectures on Cauchy's problem in linear partial differential equations, Yale Univ. Press, New Haven, Conn., 1923.
  • [2] J. E. Lagnese and K. L. Stellmacher, A method of generating classes of Huygens' operators, J. Math. Mech. 17 (1967), 461-472. MR 0217409 (36:499)
  • [3] J. E. Lagnese, A new differential operator of the pure wave type, J. Differential Equations 1 (1965), 171-187. MR 0206504 (34:6322)
  • [4] K. Stellmacher, Ein Beispiel einer Huyghensschen Differentialgleichung, Nachr. Akad. Wiss. Göttingen Math.-Phys. K1. 10 (1953), 133-138. MR 0060695 (15:710c)
  • [5] -, Eine Klasse Huyghensscher Differentialgleichungen und ihre Integration, Math. Ann. 130 (1955), 219-233. MR 0073831 (17:494e)
  • [6] -, Das Huyghenssche Prinzip für hyperbolische Differentialgleichungen mit konstant Haupteil, Math. Z. (to appear).
  • [7] P. Günther, Ein Beispiel einer nichttrivialen Huyghensschen Differentialgleichungen mit vier unabhängigen Variablen, Arch. Rational Mech. Anal. 18 (1965), 103-106. MR 0174865 (30:5056)
  • [8] M. Matthisson, Le problème de M. Hadamard relatif à la diffusion des ondes, Acta Math. 71 (1939), 249-282. MR 0000728 (1:120e)
  • [9] R. Courant and D. Hilbert, Methoden der mathematischen Physik. II, Springer-Verlag, Berlin, 1937. MR 0344038 (49:8778)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.10

Retrieve articles in all journals with MSC: 35.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231024-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society